# SDR GTIA2021050635721

- Difficulty date: May 6, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 17,815 hours, 7,728 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

3 FA'S SMELLED DIRTY SOCKS ROW 32 AND BACK. STRONG SMELL. CONDITION ON DESCENT THROUGH F180. -PERF. ENGINE RUN ON ENG. #1 & #2 & PERF. ISOLATION PROCEDURES, NO DEFECT NOTED. PERF. APU OPERATIONG PROCEDURES & ISOLATED PACKS NO DEFECTS NOTED. ALL IAW TSM 05-50-00-810-831-A. NO A/C HISTORY. A/C OK FOR CONTINUED USE/SERVICE.
